# SDR AALA202306308984

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 82,942 hours, 10,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS NEAR DOOR 3R AND 3L ARE INOPERATIVE. REPLACED EMERGENCY LIGHT POWER SUPPLY M33400 PER AMM 33-51-06.
